# SDR TWAA0105703

- Difficulty date: March 26, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON STA 1338 AFT PRESSURE BULKHEAD LOWER TEE.  REPLACED FUSELAGE SKIN STA 1311 TO 1338, LONGERON 21R TO 26R, PER ARA 17647 AND SRM 53-04 FIG 12C.
